- 03-29-2013, 05:11 PM
Quick question. I'm on 100mg e7d of test e and I'm wondering if anyone has any insight as to why I would I feel irritable, moody, and just kind of off the first 2 days after every shot. My shot is on a Sunday and by the time Wednesday rolls around I feel great. Good mood, assertive, better workouts and that will last till shot day. Could 100mg be too much or is this just something that I should deal with?
- 03-29-2013, 07:20 PM
it could be estrodial which needs to be tested. after the 5 week. Pre existing adrenal related when.not addressed can cause this effect . Trt can uncover thyroid issue are create them as it.may cause a rise in tsh. One needs.to.look at the underlying cause ..I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
- 03-29-2013, 08:39 PM
Estradiol was tested recently and that came back normal.. I dont have it in front of me but it was 30.1, right in the middle of the ref range. I'll have him check tsh again. What tests would you recommend regarding adrenal function?
03-30-2013, 08:46 AM
Split your dose in half and do it twice a week. Save your money on tests and try that first.
03-30-2013, 03:14 PM
03-30-2013, 03:31 PM
03-30-2013, 04:48 PM
Thanks, I'll try that...
03-30-2013, 08:44 PM
03-30-2013, 10:53 PM
03-31-2013, 09:09 AM
Based on speculation in the chart "created" here in this thread you can see what I mean. I have found those numbers to be very accurate regarding total test.
03-31-2013, 01:11 PM
At 80 mg twice a week I am smooth with no negative lab issues. Lab results trump all speculation........
04-01-2013, 10:29 AM
if Testosterone needs to be higher then 150 Mgs unless on rare occasions then you need to look at.other variables ....
I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
04-01-2013, 11:09 AM
- 6'0" 210 lbs.
- Join Date
- Feb 2012
- Rep Power
Started at 200 -> 150 -> 125 -> 100mg e6d and then to 50mg e3.5d trying to address the exact issue you are describing for the couple days following injection. When I was at 200 or 150, I could throw someone through a wall and not care- which was not a good feeling. It subsided a little with each lowering of dose, but did not go away completely until I finally went to 50mg e3.5d as mentioned above about splitting the dose.
I never got tested during that time to check e2, but assumed that was it.
04-02-2013, 08:43 AM
The more frequent the injections the more narrow the range would become. So instead of swinging from 1200-200 on a single weekly dose by spliting the dose you may reach 1000-400, or 3x a week will keep it 800-500 and so on.
I think HRT is very personalized and vary from individual to individual. Unless a person tries differfent dosages followed by blood work is no way of knowing how the body reacts except by going on how they feel. In some cases doctors vary in their approaches to HRT. Some dont like dips in levels others like it to go down to like 250 then up to 1200. Unfortunately these dips are bad IMHO. It's like starting and restarting your car engine then run the car for a mile at top speed then shut it down gain. There are many other systems which work based of our testosterone levels and when these levels go up and down it creates other issues. I think that some of the side effects some ppl experience from HRT are from the ups and downs I described above. Taking the same dosage and spliting it would yield a totaly different result as many can attest including me.
04-02-2013, 08:51 AM
04-02-2013, 08:53 PM
04-08-2013, 02:27 PM
04-09-2013, 07:15 AM
Yes indeed, just remember your key to avoiding the ups and downs is to not let your test levels dip too much or get too high.
04-09-2013, 07:24 PM
Thanks for all the great replies here.. I've started splitting my dose into 50mg twice a week this week. Unfortunately I started having low libido, fatigue, and weak erections since late last week. My estradiol came back at 31pg/ml a couple weeks ago and I'm currently waiting on my free/total test results to come back. Based on the estradiol being normal, is it likely that I need a higher dose of test to help with those symptoms? I'll post the results when I hear back from the doc.
04-18-2013, 04:04 PM
Got my results back... These were drawn eight days after a shot of 100mg.
Free test: 59 (47-244)
Total: 295 (241-827)
Obviously my symptoms are because I'm still pretty low. Do you guys still think splitting up 100mg twice a week would help enough vs the one shot per week or should I approach the doc about raising the mg per week and splitting the dose?
04-20-2013, 10:54 AM
I have no idea where you started (your benchmark) so it is hard to provide any feedback. I started at 120 mg per week (in two injections) and this basically created a replacement for what I was producing and maybe a little uptick. I am now at 160 per week and am going to move up to 200 mg per week (in 2E3D) and have added 500IU's of HCG twice per week (all physician approved/scripts). Labs tell the whole story. I was never at the lower levels you are experiencing (started at around 450 total) and now am running 780 total and 265 free (Wednesday labs following a Sunday 80 MG injection test C). I want to get in the 900 range and maintain. All my labs look good, including RBC.
Similar Forum Threads
- By TXathlete84 in forum Male Anti-Aging MedicineReplies: 5Last Post: 01-09-2009, 04:44 PM
- By lifter2005 in forum Male Anti-Aging MedicineReplies: 0Last Post: 02-27-2008, 11:01 AM
- By ms84 in forum Male Anti-Aging MedicineReplies: 1Last Post: 03-22-2007, 09:46 PM
- By hardasnails1973 in forum Male Anti-Aging MedicineReplies: 0Last Post: 01-31-2007, 11:34 AM
- By Megazoid in forum Male Anti-Aging MedicineReplies: 0Last Post: 10-12-2006, 03:24 PM